# SDR CA120822011

- Difficulty date: August 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Condition: Failed
- Location: E/E Bay
- Part time: 1,976 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AT 5000 FT IN CLIMB FROM DEPARTURE, CREW RECEIVED EICAS MESSAGE "AVIONICS SMOKE".  EMERGENCY DECLARED WITH ATC AND RETURNED WITH CFR ON ALERT. FLIGHT LANDED APPROXIMATELY 5000 KGS OVERWEIGHT.  MOC ADVISED.  CREW REPORT NORMAL APPROACH AND NORMAL RATE OF DESCENT.  REPLACED AVIONICS SMOKE DETECTOR IAW AMM 26-15-15.  TEST OK.
